EconPapers    
Economics at your fingertips  
 

Properties of Derivates and Some Applications

Michael McAsey () and Libin Mou ()
Additional contact information
Michael McAsey: Bradley University
Libin Mou: Bradley University

A chapter in Variational Analysis and Generalized Differentiation in Optimization and Control, 2010, pp 43-57 from Springer

Abstract: Abstract In this chapter, we generalize the concept of derivates, defined recently in the literature, to maps defined on a topological space. The derivate of a map has some interesting properties and applications to optimization problems. For example, it is closely related to various notions of tangent spaces of the range of the map. It strengthens the necessary condition (Fermat’s theorem) for an extremum point to a sufficient condition.

Keywords: Banach Space; Topological Space; Chain Rule; Smooth Banach Space; Local Minimum Point (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0437-9_2

Ordering information: This item can be ordered from
http://www.springer.com/9781441904379

DOI: 10.1007/978-1-4419-0437-9_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0437-9_2